MathSciNet Relay Station
MathSciNet bibliographic data
MR2038560 (2005c:20006) 20C05 (20D15 20J05)
Borge, Inger Christin A cohomological approach to the modular isomorphism problem. J. Pure Appl. Algebra 189 (2004), no. 1-3, 7–25.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement